# SDR CA141202013

- Difficulty date: November 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 510
- Engine: Pwc PW617FE
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE ENROUTE AT ABOUT FL300 IN POOR WEATHER AND CONSTANT ICING CONDITIONS, BOTH ENGINES POWER ROLLBACK. THE LT ENGINE RECOVERED BUT SUFFERED SIGNIFICANT FLUCTUATIONS. THE PILOT WANTED TO CLIMB HIGHER BUT THE ACFT WOULD NOT RESPOND, CHOSE TO DESCEND AND BELOW FL200 THE ENGINES RECOVERED.  THE PILOT ALWAYS LEFT THE ENGINE ANTI-ICE ON AND DID NOT RECYCLE THE SWITCH.
